Alert archive / Illinois / Tornado Warnings in 2009

Tornado Warning 41, NWS Paducah, KY

May 8, 2009Franklin County, Jackson County, Perry County, Illinois

NWS Paducah, KY issued this tornado warning at May 8, 2009, 1:14 PM CDT for Franklin County, Jackson County, Perry County, Illinois. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2009, 1:14 PM CDT (18:14 UTC)
Expired
May 8, 2009, 1:45 PM CDT
In force
31 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Franklin County, IL, Jackson County, IL, Perry County, IL

The radar

The Paducah radar (KPAH), 107 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 1:32 PM CDTTSTM WND GST 80Du Quoin, ILTREES DOWN
May 8, 1:45 PM CDTTSTM WND GST 70Zeigler, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 9:21 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.2 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 185 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
185 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
627 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KPAH 081814
TORPAH
ILC055-077-145-081845-
/O.NEW.KPAH.TO.W.0041.090508T1814Z-090508T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
114 PM CDT FRI MAY 8 2009

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN FRANKLIN COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHEASTERN PERRY COUNTY IN SOUTH CENTRAL ILLINOIS...
  NORTHEASTERN JACKSON COUNTY IN SOUTHERN ILLINOIS...

* UNTIL 145 PM CDT.

* AT 114 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO NEAR
  ELKVILLE...MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  CHRISTOPHER...
  ZEIGLER...
  VALIER...
  WEST CITY...
  SESSER...
  BENTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS EITHER IN A BASEMENT OR INTERIOR ROOM ON THE
LOWEST FLOOR OF A HOME OR BUILDING. STAY AWAY FROM WINDOWS.

&&

LAT...LON 3812 8903 3794 8886 3783 8928 3795 8936
TIME...MOT...LOC 1814Z 247DEG 44KT 3791 8920

$$
1 follow-up statement
000 
WWUS53 KPAH 081835
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
135 PM CDT FRI MAY 8 2009

ILC055-081845-
/O.CON.KPAH.TO.W.0041.000000T0000Z-090508T1845Z/
FRANKLIN IL-
135 PM CDT FRI MAY 8 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR WESTERN
FRANKLIN COUNTY IN SOUTH CENTRAL ILLINOIS...

AT 130 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO.  THIS
STORM WAS LOCATED NEAR NORTH CITY...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IN THE WARNED AREA INCLUDE CHRISTOPHER...VALIER...
BUCKNER...WEST CITY...SESSER AND ORIENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WAS REPORTED BETWEEN ELKVILLE AND ROYALTON AROUND 113 PM.  
TAKE COVER IMMEDIATELY IF YOU ARE IN THE PATH OF THIS STORM. IN 
ADDITION TO THE TORNADO...THESE STORMS ARE CAPABLE OF PRODUCING 
LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3787 8915 3805 8913 3812 8903 3794 8886
TIME...MOT...LOC 1833Z 246DEG 17KT 3797 8908

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at May 8, 7:05 AM CDT, 6 hours 9 minutes earlier.

Area forecast discussion, May 8, 7:05 AM CDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
705 AM CDT FRI MAY 8 2009

.UPDATE...
UPDATED FOR 12Z AVIATION FORECAST DISCUSSION.

&&

.DISCUSSION...
MAIN CONCERNS ARE SEVERE WEATHER AND HEAVY RAINFALL POTENTIAL
TODAY AND TONIGHT.

RUNNING WAY BEHIND SO WILL TRY TO BE BRIEF. AS ONE MCS EXITS THE
SOUTH...ANOTHER IS POISED TO MOVE EAST ACROSS MISSOURI AND INTO
THE WESTERN PARTS OF THE AREA BY MIDDAY. NOT SURE IF THE KANSAS
MCS WILL WEAKEN LATER THIS MORNING AS IT MOVES THROUGH MISSOURI OR
NOT...BUT IT WILL LIKELY RE-INTENSIFY OVER OUR AREA BY
AFTERNOON...ESPECIALLY IF THERE IS SUBSTANTIAL SUNSHINE AHEAD OF
IT.

POTENTIAL EXISTS FOR SIGNIFICANT COVERAGE OF SEVERE WEATHER IN
THE FORM MAINLY OF DAMAGING WINDS...ALTHOUGH LARGE HAIL AND
TORNADOES WILL STILL BE A CONCERN. WIDESPREAD HEAVY RAINS WILL
ALSO BE A PROBLEM...ESPECIALLY AFTER THE RAINS MUCH OF THE AREA
RECEIVED EARLY THIS MORNING. DAY SHIFT WILL HAVE TO MONITOR FOR A
FLOOD WATCH.

EVOLUTION BEYOND TODAYS MCS IS UNCLEAR...BUT THE MODELS ALL HAVE A
STRONG MID/UPPER LEVEL SYSTEM ROTATING EASTWARD THROUGH THE UPPER
MIDWEST TODAY AND INTO THE GREAT LAKES TONIGHT. AS THIS
HAPPENS...THE SURFACE COLD FRONT WILL TAKE SHAPE AND SURGE
THROUGH OUR REGION TONIGHT...ENDING UP SOUTH OF THE AREA BY 12Z
SATURDAY. WILL LIKELY SEE CONTINUED RAINFALL AT LEAST THIS
EVENING...WITH BEST CHANCES IN THE SOUTH. BEST CHANCES SOUTH WILL
BE THE RULE THROUGH THE WEEKEND AS THE FRONT CONTINUES TO PUSH
FARTHER SOUTH TOWARD THE GULF COAST.

THE ECMWF SEEMS TO BE FAVORED FOR POPS LATE SATURDAY NIGHT THROUGH
SUNDAY NIGHT...BUT AM SKEPTICAL OF PRECIPITATION SO FAR NORTH OF
THE SURFACE BOUNDARY. EITHER WAY DRY WEATHER IS STILL FORECAST FOR
MOST OF THE AREA MONDAY AND TUESDAY.

&&

.AVIATION...
MAIN TSRA ACTIVITY NOW OUT OF THE AREA. FOCUS TURNS TO THE MASSIVE
COMPLEX OF STORMS TO OUR WEST. THIS COMPLEX SHOULD ARRIVE AT KCGI
BY LATE MORNING...AND THEN SHIFT EAST WITH TIME DURING THE
AFTERNOON. SOME OF THE STORMS WILL BE INTENSE WITH STRONG WINDS
AND OF COURSE IFR OR LOWER CIGS AND VSBYS. COULD HAVE ISOLD
SHRA/TSRA BEFORE THIS COMPLEX ARRIVES AS WELL. IN ADDITION...LOW
CLOUDS HAVE INVADED THE AREA EARLY THIS MORNING. BEYOND THIS
AFTERNOON...BIGGEST QUESTION IS WHETHER OR NOT ADDITIONAL ACTIVITY
WILL BE ABLE TO FORM ALONG THE COLD FRONT...WHICH IS POISED TO GO
THROUGH THE AREA THIS EVENING.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&
Hazardous weather outlook, May 8, 9:44 AM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
944 AM CDT FRI MAY 8 2009

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-091445-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
944 AM CDT FRI MAY 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SIGNIFICANT POTENTIAL FOR SEVERE THUNDERSTORMS EXISTS THROUGHOUT
THE QUAD STATE TODAY. A LARGE COMPLEX OF THUNDERSTORMS WITH THE
POTENTIAL TO PRODUCE DAMAGING WINDS...LARGE HAIL...AND A FEW
TORNADOES...IS EXPECTED TO PUSH EASTWARD INTO WESTERN PORTIONS OF THE
AREA BY 10 AM.

A STATIONARY OUTFLOW BOUNDARY FROM STORMS LAST NIGHT IS LOCATED
FROM NEAR GREENVILLE MISSOURI TO NEAR HICKMAN KENTUCKY. AS THE
THUNDERSTORM COMPLEX INTERACTS WITH THIS
BOUNDARY...INTENSIFICATION IS EXPECTED...WITH AN INCREASED
POTENTIAL FOR TORNADOES.

THE LEADING LINE OF STORMS WILL MOVE EAST SOUTHEAST THROUGH THE
ENTIRE AREA BY 3 PM. HOWEVER...THE POTENTIAL EXISTS FOR STRONG
STRAIGHT-LINE WINDS TO PERSIST FOR AN HOUR OR TWO BEHIND THE LINE
OF STORMS. IN ADDITION...WIDESPREAD HEAVY RAINFALL IS EXPECTED AND
MAY RESULT IN SOME LOCALIZED FLOODING PROBLEMS.

SOME THUNDERSTORMS MAY LINGER ACROSS THE AREA TONIGHT. THESE
STORMS ARE NOT EXPECTED TO BE SEVERE...BUT MAY RESULT IN LOCALLY
HEAVY RAINFALL.

MANY AREA RIVERS WILL CONTINUE TO EXPERIENCE MINOR TO MODERATE
FLOODING. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS
FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CHANCE THUNDERSTORMS IS FORECAST MAINLY IN THE SOUTH
SATURDAY...AND THEN AFTER MIDNIGHT SATURDAY NIGHT THROUGH SUNDAY.
THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

A CHANCE OF THUNDERSTORMS IS ALSO FORECAST FOR TUESDAY NIGHT
THROUGH THURSDAY. AT THIS TIME...SEVERE WEATHER AND LOCALLY HEAVY
RAINFALL CANNOT BE RULED OUT DURING THIS PERIOD.

MANY AREA RIVERS WILL CONTINUE TO EXPERIENCE MINOR TO MODERATE
FLOODING. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND
STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGHOUT THE AREA TODAY.

DRS

In the hours before

Local storm report, May 8, 12:40 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1240 PM CDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     DONGOLA                 37.36N 89.16W
05/08/2009                   UNION              IL   EMERGENCY MNGR

            TRAILERS DAMAGED ON UNION/PULASKI COUNTY LINE. MANY TREES
            AND POWERLINES DOWN

&&

DLL
Local storm report, May 8, 12:45 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1245 PM CDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     MILLHEIM                37.62N 89.89W
05/08/2009                   PERRY              MO   LAW ENFORCEMENT

            MACHINE SHED DESTROYED

&&

DLL
Special weather statement, May 8, 12:48 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1248 PM CDT FRI MAY 8 2009

ILZ077-078-INZ081-082-085>088-KYZ013>022-081915-
WABASH-EDWARDS-VANDERBURGH-PIKE-GIBSON-WARRICK-SPENCER-POSEY-
HENDERSON-DAVIESS-UNION-MCLEAN-WEBSTER-HOPKINS-MUHLENBERG-CALDWELL-
CHRISTIAN-TODD-
INCLUDING THE CITIES OF...ALBION...BOONVILLE...BRECKINRIDGE CENTER...
CALHOUN...CENTRAL CITY...CHANDLER...DAWSON SPRINGS...ELKTON...
EVANSVILLE...FORT BRANCH...FORT CAMPBELL NORTH...GREENVILLE...
HENDERSON...HOPKINSVILLE...MADISONVILLE...MELODY HILL...
MORGANFIELD...MOUNT CARMEL...MOUNT VERNON...NEWBURGH...OAK GROVE...
OAKLAND CITY...OWENSBORO...PETERSBURG...PRINCETON...PROVIDENCE...
ROCKPORT AND STURGIS
1248 PM CDT FRI MAY 8 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWEST INDIANA AND THE
PENNYRILE REGION OF WESTERN KENTUCKY...

AT 1242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS WITH THE POTENTIAL OF PRODUCING UP TO
DIME SIZE HAIL...VERY STRONG WINDS 45 TO 55 MPH...AND FREQUENT
DANGEROUS LIGHTNING. BRIEF HEAVY RAIN WILL OCCUR. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 15 MILES WEST OF ALBION
ILLINOIS...TO CORYDON KENTUCKY...TO COBB KENTUCKY...TO 15 MILES WEST
OF LAFAYETTE...MOVING EAST AT 50 MPH.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. STAY TUNED TO WEATHER
RADIO OR LOCAL MEDIA FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
Local storm report, May 8, 12:59 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1259 PM CDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND DMG     OAK RIDGE               37.50N 89.73W
05/08/2009                   CAPE GIRARDEAU     MO   EMERGENCY MNGR

            NUMERUS TREES AND POWER LINES DOWN. EMA DEPUTY DIRECTORS
            HOME HAS PANELING BLOWN OFF WALL AND WINDOWS ARE BLOWN
            OUT.

&&

DLL
Local storm report, May 8, 1:01 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
101 PM CDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     TSTM WND DMG     GRAND TOWER             37.64N 89.50W
05/08/2009                   JACKSON            IL   EMERGENCY MNGR

&&

DLL
Local storm report, May 8, 1:08 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
108 PM CDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND GST     GORHAM                  37.72N 89.48W
05/08/2009  E70 MPH          JACKSON            IL   LAW ENFORCEMENT

&&

DLL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 11:35 PM CDTSevere Thunderstorm WarningPAHJackson, Perry40 min
May 8, 12:08 AM CDTSevere Thunderstorm WarningPAHFranklin, Jackson, Williamson52 min
May 8, 12:22 AM CDTSevere Thunderstorm WarningPAHJackson10 min
May 8, 12:43 AM CDTSevere Thunderstorm WarningPAHPerry25 min
May 8, 12:50 AM CDTSevere Thunderstorm WarningPAHJohnson, Pope, Saline, Williamson40 min
May 8, 1:20 AM CDTSevere Thunderstorm WarningPAHJackson, Union, Williamson40 min
May 8, 1:30 AM CDTSevere Thunderstorm WarningPAHGallatin, Hardin, Pope, Saline34 min
May 8, 1:38 AM CDTTornado WarningPAHHardin, Pope22 min
May 8, 1:43 AM CDTSevere Thunderstorm WarningPAHJackson47 min
May 8, 1:51 AM CDTSevere Thunderstorm WarningPAHJohnson, Union, Williamson39 min
May 8, 1:55 AM CDTSevere Thunderstorm WarningPAHHardin, Pope35 min
May 8, 2:13 AM CDTSevere Thunderstorm WarningPAHJackson, Union, Williamson32 min
May 8, 2:30 AM CDTSevere Thunderstorm WarningPAHJohnson, Massac, Pope45 min
May 8, 10:45 AM CDTSevere Thunderstorm WarningPAHJackson45 min
May 8, 10:53 AM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski, Union67 min
May 8, 10:57 AM CDTTornado WarningPAHJackson, Perry48 min
May 8, 11:10 AM CDTFlash Flood WarningPAHFranklin, Jackson, Jefferson, Perry, Williamson6 hr
May 8, 11:16 AM CDTSevere Thunderstorm WarningPAHFranklin, Williamson44 min
May 8, 11:27 AM CDTSevere Thunderstorm WarningPAHJackson38 min
May 8, 11:34 AM CDTSevere Thunderstorm WarningPAHJohnson, Massac, Pope, Pulaski56 min
May 8, 11:39 AM CDTTornado WarningPAHPerry36 min
May 8, 11:51 AM CDTTornado WarningPAHFranklin, Jackson, Williamson27 min
May 8, 12:33 PM CDTSevere Thunderstorm WarningPAHJackson, Perry, Union42 min
May 8, 12:56 PM CDTSevere Thunderstorm WarningPAHFranklin, Jefferson, Johnson, Union, Williamson64 min
May 8, 1:14 PM CDTSevere Thunderstorm WarningPAHJackson, Perry, Union46 min
May 8, 1:29 PM CDTSevere Thunderstorm WarningPAHGallatin, Hamilton, Saline, Wayne, White61 min
May 8, 1:57 PM CDTSevere Thunderstorm WarningPAHFranklin, Jefferson, Williamson48 min
May 8, 2:16 PM CDTSevere Thunderstorm WarningPAHEdwards, Gallatin, Wabash, White59 min
May 8, 2:25 PM CDTSevere Thunderstorm WarningPAHGallatin, Hamilton, Saline, Wayne, White35 min

Nearby

Tornado Warnings in Illinois, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.